# SDR UALA2012021700958

- Difficulty date: February 17, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 73,810 hours, 22,858 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R TOO DIFFICULT TO ARM.  CLEANED DEBRIS FROM GIRT BAR AREA.  ARMED AND DISARMED SEVERAL TIMES AND OKAY.
